# SDR IPXA2023020290543

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 29,524 hours, 20,046 cycles
- Engine: Pwa PW2040
- System (JASC): 2420 · AC Generation System
- Part: Buss
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Powerplant
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA*EMERGENCY DECLARED* *LANDED WITH NO FURTHER PROBLEMS*  L AC BUSS OFF - RAN QRH PROCEDURE RETURNED A/C TO NORMAL STATUS LEFT BUS TIE REMAINED ISOLATEDRESET BUS TIE SWITCH AND PERFORMED OPS TEST IAW AMM 24-50-00-715-003 TES GOOD AND NO 60DAYS HISTORY, NO FAULTS NOTED
